Linearization estimates of the backward errors for least squares problems
Article first published online: 28 NOV 2011
Copyright © 2011 John Wiley & Sons, Ltd.
Numerical Linear Algebra with Applications
Special Issue: Innovative methods and theories in numerical algebra
Volume 19, Issue 6, pages 954–969, December 2012
How to Cite
Liu, X.-G. and Zhao, N. (2012), Linearization estimates of the backward errors for least squares problems. Numer. Linear Algebra Appl., 19: 954–969. doi: 10.1002/nla.827
- Issue published online: 13 NOV 2012
- Article first published online: 28 NOV 2011
- Manuscript Accepted: 2 OCT 2011
- Manuscript Revised: 15 SEP 2011
- Manuscript Received: 15 DEC 2010
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!